# SDR CALA2019102981842

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HRZ STAB IN-SPAR STIFFNER #3 CRACKED AT TRANSITION RADIUS. REF. AAR N/R:  99851825 ORIGINATED BY EMPLOYEE V891482 REPAIRED LT HORIZ. STAB. INSPAR RIB AT STIFFNER #3 TRANSITION RADIUS PER B737-800 SRM 55-10-09 REAPIR "A" FIG. 202 (B) THIS REPAIR IS A CATEGORY "A" DATA WAS TRANSCRIBED FROM PAPER DOCUMENT  :
